# SDR ASAA0640472

- Difficulty date: April 21, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 23,031 hours, 12,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fusleage
- Component: Door Pan
- Component part number: 65479573
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB BOTTOM PAN CORRODED.  REPLACED PER SRM 51 40 02 PG 34 FIG 10.
